# SDR SIMA20150924006

- Difficulty date: September 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 30,632 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 IS CORRODED, BETWEEN STRINGER 27 & 26R.  REPAIRED FS 295, BETWEEN STRINGER 27 - 26R IAW SRM 51-21-06.
